# SDR QXEA2011071300483

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - RIGHT WING FUEL PANEL 624ET HAS CORROSION.  REMOVED CORROSION REMAINING THICKNESS FOUND WITHIN LIMITS AND COMPLETED REPAIRS REF RD 8/4-57-442.
